Browse Title Index


 
Issue Title
 
Volume 34, Issue 2 (2014) A Composition Formula of the Pathway Integral Transform Operator Abstract   PDF
D. Baleanu, P. Agarwal
 
Volume 30, suppl. 1 (2010) A Conjecture of Brian Hartley and developments arising Abstract   PDF
Sudarshan K. Sehgal
 
Volume 33, Issue 2 (2013) A further simplification of Tarski’s axioms of geometry Abstract   PDF
T.J.M. Makarios
 
Volume 32, Issue 1 (2012) A mathematical model for environment evaluations in landscape ecology Abstract   PDF
Roberto Monaco, Sandra Pieraccini
 
Volume 35, Issue 2 (2015) A ne distributions on a four-dimensional extension of the semi-Euclidean group Abstract   PDF
Dennis I. Barrett, Rory Biggs, Claudiu C. Remsing
 
Volume 32, Issue 1 (2012) A Non-Isothermal Spinning Magneto-gasdynamic Cloud System A Hamiltonian-Ermakov Integrable Reduction Abstract   PDF
Colin Rogers, Hongli An
 
Volume 35, Issue 2 (2015) A Note on Autocamina Groups Abstract   PDF
Harsha Arora, Ram Karan
 
Volume 32, Issue 2 (2012) A Note on Groups with Just-Infinite Automorphism Groups Abstract   PDF
F. de Giovanni, D. Imperatore
 
Volume 36, suppl. 1 (2016) A note on groups with restrictions on centralizers of in nite index Abstract   PDF
M. De Falco
 
Volume 34, Issue 2 (2014) A Quantitative Characterization of Some Finite Simple Groups Through Order and Degree Pattern Abstract   PDF
A. R. Moghaddamfar, S. Rahbariyan
 
Volume 31, Issue 1 (2011) About Poincaré Inequalities for Functions Lacking Summability Abstract   PDF
Michele Carriero, Antonio Leaci, Franco Tomarelli
 
Volume 36, Issue 1 (2016) Abstract differential calculus Abstract   PDF
M. H. Papatriantafillou
 
Volume 33, Issue 2 (2013) An alternate proof of “Tame Fréchet spaces are Quasi-Normable” Abstract   PDF
Angela A. Albanese
 
Volume 27, Issue 2 (2007) An analogue of Rionero's functional for reaction diffusion equations and an application thereof Abstract   PDF
James N. Flavin , Salvatore Rionero
 
Volume 36, suppl. 1 (2016) An overview of ne gradings on simple Lie algebras Abstract   PDF
C. Draper, A. Elduque
 
Volume 31, Issue 1 (2011) Analytic semigroups generated in L^p by elliptic operators with high order degeneracy at the boundary Abstract   PDF
Simona Fornaro, Giorgio Metafune, Diego Pallara
 
Volume 31, Issue 2 (2011) Autocommutator subgroups with cyclic outer automorphism group Abstract   PDF
Mohammad Naghshineh, Mohammad Farrokhi D. G., Mohammad Reza R. Moghaddam
 
Volume 33, Issue 1 (2013) Automorphisms of Group Extensions Abstract   PDF
Derek J.S. Robinson
 
Volume 33, Issue 1 (2013) ∗-group identities on units of group rings Abstract   PDF
Sudarshan K. Sehgal
 
Volume 31, Issue 1 (2011) Behavior of bivariate interpolation operators at points of discontinuity of the first kind Abstract   PDF
Michele Campiti, Giusy Mazzone, Cristian Tacelli
 
Volume 32, Issue 1 (2012) Birthday celebration speech for Professor Colin Rogers Details   PDF
B. G. Konopelchenko
 
Volume 32, Issue 1 (2012) Birthday celebration speech for Professor Constantine Dafermos Details   PDF
T. Ruggeri
 
Volume 31, Issue 1 (2011) Bohr’s radii and strips – a microscopic and a macroscopic view Abstract   PDF
Andreas Defant, Ursula Schwarting
 
Volume 28, Issue 2 (2008) Brezis-Browder Principle Revisited Abstract   PDF
Mihai Turinici
 
Volume 28, suppl. 2 (2008) Certain rank conditions on groups Abstract   PDF
Martyn R. Dixon
 
Volume 36, Issue 2 (2016) Characterization of ultradifferentiable test functions defined by weight matrices in terms of their Fourier Transform Abstract   PDF
G. Schindl
 
Volume 33, Issue 2 (2013) Classification of book spreads in PG(5, 2) Abstract   PDF
T.P. McDonough, R. Shaw, S. Topalova
 
Volume 30, Issue 2 (2010) Classifications and Isolation Phenomena of Bi-Harmonic Maps and Bi-Yang-Mills Fields Abstract   PDF
Toshiyuki Ichiyama, Jun-ichi Inoguchi, Hajime Urakawa
 
Volume 29, Issue 1 (2009) Colophon Details   PDF
 
Volume 29, Issue 2 (2009) Colophon Details   PDF
 
Volume 29, suppl. 1 (2009) Colophon Details   PDF
 
Volume 28, suppl. 2 (2008) Colophon Details   PDF
 
Volume 34, Issue 2 (2014) Colophon Details   PDF
 
Volume 35, Issue 1 (2015) Colophon Details
 
Volume 35, Issue 2 (2015) Colophon Details   PDF
 
Volume 37, suppl. 1 (2017) Colophon Details   PDF
 
Volume 33, Issue 1 (2013) Commutator width in Chevalley groups Abstract   PDF
Roozbeh Hazrat, Alexei Stepanov, Nikolai Vavilov, Zuhong Zhang
 
Volume 33, Issue 2 (2013) Complete independence of an axiom system for central translations Abstract   PDF
Jesse Alama
 
Volume 36, Issue 1 (2016) Completely positive matrices of order 5 with \widehat{CP}-graph Abstract   PDF
M. Cedolin, L. Salce
 
Volume 37, suppl. 1 (2017) Complex geometry of real hyperboloids Abstract   PDF
Simon Gindikin
 
Volume 36, Issue 2 (2016) Congruences for (2, 3)-regular partition with designated summands Abstract   PDF
M. S. Mahadeva Naika, S. Shivaprasada Nayaka
 
Volume 36, Issue 2 (2016) Congruences modulo 3 for two interesting partitions arising from two theta function identities Abstract   PDF
K. Das
 
Volume 29, Issue 1 (2009) Constructions of Sperner k-Spreads of Dimension tk Abstract   PDF
Vikram Jha , Norman L. Johnson
 
Volume 33, Issue 2 (2013) Control affine systems on solvable three-dimensional Lie groups, II Abstract   PDF
Rory Biggs, Claudiu C. Remsing
 
Volume 37, suppl. 1 (2017) Determining the number of Killing tensors by (linear) algebra Abstract   PDF
Andreas Vollmer
 
Volume 29, Issue 1 (2009) Differential calculus on Hopf Group Coalgebra Abstract   PDF
A. S. Hegazi , W. Morsi , Mansour M.
 
Volume 29, suppl. 1 (2009) Down a mathematical memory lane with Norm Details   PDF
S. E. Payne
 
Volume 33, Issue 2 (2013) Duals of curves in Hyperbolic space Abstract   PDF
Ryota Hayashi, Shyuichi Izumiya, Takami Sato
 
Volume 27, Issue 2 (2007) Editorial Details   PDF
 
Volume 29, suppl. 1 (2009) Editorial Details   PDF
Minerva Cordero , Vikram Jha , Alessandro Montinaro , Oscar Vega
 
Volume 28, suppl. 2 (2008) Editorial Details   PDF
Francesco Catino , Francesco De Giovanni , Martin L. Newell
 
Volume 31, Issue 1 (2011) Editorial Details   PDF
 
Volume 33, Issue 1 (2013) Editorial Details   PDF
 
Volume 34, Issue 1 (2014) Editorial Details   PDF
F. Catino, F. De Giovanni, M. L. Newell
 
Volume 36, suppl. 1 (2016) Editorial Details   PDF
 
Volume 37, suppl. 1 (2017) Editorial Details   PDF
 
Volume 30, suppl. 1 (2010) Editorial and partecipants Details   PDF
Francesco Catino, Francesco De Giovanni, Martin L. Newell
 
Volume 35, Issue 2 (2015) Envelopes of slant lines in the hyperbolic plane Abstract   PDF
Takashi Ashino, Hisayoshi Ichiwara, Shyuichi Izumiya
 
Volume 37, suppl. 1 (2017) Estimates on arc-lengths of trajectory-fronts for surface magnetic fields Abstract   PDF
Qingsong Shi
 
Volume 35, Issue 2 (2015) Existence and Uniqueness of Solutions for the Navier Problems with Degenerate Nonlinear Elliptic Equations Abstract   PDF
Albo Carlos Cavalheiro
 
1 - 60 of 953 Items 1 2 3 4 5 6 7 8 9 10 > >> 


Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.

مبلمان اداریصندلی مدیریتیصندلی اداریمیز اداریوبلاگدهیفروشگاه اینترنتیگن لاغریشکم بند لاغریآگهی استخدامآگهی رایگانتبلیغات کلیکیآموزش زبان انگلیسیپاراگلایدرساخت وبلاگ


e-ISSN: 1590-0932